# SDR 99ZZZX4433

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7135N
- Make and model: Beech E33
- Aircraft serial: CD1139
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382584
- Condition: Loose
- Location: Magneto
- Component: Bendix, S6RN1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATIONARY CONTACT ON THE MAGNETO, BREAKER POINTS LOOSE.  THE CONTACT WAS ABLE TO MOVE APPROXIMATELY .0625 INCH. THERE WERE 142.7 HOURS ON THE LT MAGNETO POINTS AT THE TIME OF DISCOVERY AND 157.1 ON THE RT MAGNETO POINTS.  (THE CONDITION ON THE RT MAGNETO WAS FOUND APPROXIMATELY 2 WEEKS AFTER THE LEFT).
